BC Original Formula Aspirin Fast Pain Relief Powders 24 ea (Pack of 6)


On Sale Now! Save 2% on the BC Original Formula Aspirin Fast Pain Relief Powders 24 ea (Pack of 6) by BC Powders at Oasis of Health. MPN: 531693. Hurry! Limited time offer. Offer valid only while supplies last. Analgesic powders. For pain associated with or due to headaches. Temporary relief of minor body aches & fever. Each Powder Contains: Potassium 55 mg.Minor arthritis pain. Colds. Muscular aches. Headaches.


BC Original Formula Aspirin Fast Pain Relief Powders 24 ea (Pack of 6) by BC Powders
4.4 out of 5 stars with 11 reviews
Condition: New
Availability: In Stock
$27.34
$26.95
You Save: 1%


Quantity:  

 


Product Description & Reviews

Analgesic powders. For pain associated with or due to headaches. Temporary relief of minor body aches & fever. Each Powder Contains: Potassium 55 mg.

Features & Highlights

  • Minor arthritis pain
  • Colds
  • Muscular aches
  • Headaches

Additional Information

Brand:
BC Powders
Manufacturer:
BC Powders
Category:
Aspirin
MPN:
531693
UPC:
042037103729
EAN:
0310158009122
Part Number:
531693
Publisher:
BC Powders
Binding:
Health and Beauty
Item Size:
6 x 6 x 10 inches
Package Weight:
0.6 pounds
Package Size:
3.3 x 2.6 x 6.2 inches

 


Have questions about this item (531693), or would like to inquire about a custom or bulk order?


If you have any questions about this product by BC Powders, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 2171437-PK6-A,
St. Joseph Low Dose Aspirin is recommended by doctors and leading health organizations to help prevent a recurrent heart attack or ischemic stroke for some individuals. Aspirin therapy is not right for everyone, so always talk to your doctor before s...

mpn: PT113991-3, ean: 0042037103798,
INDICATIONS:Ecotrin 325 Mg Safety Coated Enteric Aspirin Regular Strength TabletsSafer on the stomach: Designed to dissolve safely in the small intestine, not in the stomach. Temporarily reduce minor aches and pains. Ecotrin is enteric safety coated ...

mpn: 217867, ean: 0312843536425,
For the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor about other uses for...

mpn: 49483038710, ean: 0349483387100,
Low dose aspirin is enteric coated for easier swallowing. 81 mg of aspirin for people who are on a daily aspirin regimen. Can also be used to relieve minor aches and pains. Generic low dose aspirin tablets, 1000 tablets per bottle.Safety coated aspir...